Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 64 found articles
 
 
  Fractional Euler–Lagrange equations revisited
 
 
Title: Fractional Euler–Lagrange equations revisited
Author: Herzallah, Mohamed A. E.
Baleanu, Dumitru
Appeared in: Nonlinear dynamics
Paging: Volume 69 (2012) nr. 3 pages 977-982
Year: 2012
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 64 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands